MAUDE Adverse Event Report: TYRX, INC. AIGIS-R LARGE; MESH, SURGICAL, POLYMERIC

TYRX, INC. AIGIS-R LARGE; MESH, SURGICAL, POLYMERIC
Model Number CMRM6133
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The initial reported event was received on (b)(6) 2018.Of note, the reportable serious injury of infection would have been submitted via a bimonthly submission pursuant to a1996009, and it would have been due april 10, 2018.As of march 08, 2018, reports for this product are being transitioned to a 30-day reporting time frame.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient experienced an infection approximately nineteen days after the implant of an implantable cardioverter defibrillator (icd) system with an absorbable envelope.The icd system was extracted.No further patient complications have been reported as a result of this event.

Brand Name
AIGIS-R LARGE
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
TYRX, INC.
1 deer park dr.
suites g, e
monmouth jct NJ 08852
MDR Report Key7342108
Report Number3005619263-2018-00030
Device Sequence Number16492276
Product Code FTL
UDI-Device Identifier00643169468795
UDI-Public00643169468795
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K130943
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/31/2017
Device Model NumberCMRM6133
Device Catalogue NumberCMRM6133
Device Lot Number17L28215
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2018
Initial Report FDA Received Date03/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN MODEL, COMPETITOR ICD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age46 YR